MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY CANNULA

TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY CANNULA
Model Number REF 311-07
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is a very rare error for the tracoe twist plus cannula which was only reported once in 2024.One causal factor can be seen in strong mechanical stress during application, the use of unsuitable cleaning agents or disinfectants, which led to tensile or shear forces in the material.No information is available of the duration of use of this cannula, which may also have an influence of the stability of the cannula's components.A further cause might be the material or the manufacture of the ring itselfe.
 
Event or Problem Description
1) what went wrong? pin(s) of the ring break during inner tube change.Shaft of tracheostomy cannula became disconnected from attachment ring on flange.Shaft could slip out of patient stoma.2) description of health effects.No health effects reported, but patient required urgent tracheostomy change.Therefore the patient was distressed due to discomfort.

Brand Name
TRACOE TWIST PLUS TRACHEOSTOMY CANNULA
Common Device Name
TRACOE TWIST PLUS TRACHEOSTOMY CANNULA
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key20479450
Report Number8010485-2024-00036
Device Sequence Number12830970
Product Code JOH
UDI-Device Identifier04035324017942
UDI-Public4035324017942
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K893866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberREF 311-07
Device Catalogue NumberREF 311-07
Device Lot Number1100018113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown